# SDR 3FPY201810078003

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: General aviation
- Filed by: Airflite Proprietary Limited, repair station 3FPY528C
- Aircraft: N881JC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0044
- Aircraft time: 1,609 hours, 1,225 cycles
- Engine: Hnywl TFE73150R
- Engine time: 1,609 hours, 1,225 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stator Vane
- Part number: 30615041
- Condition: Damaged
- Location: Lt Engine
- Part time: 1,609 hours, 1,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE INSPECTIONS, THE LT ENGINE FAN STATOR VANES - LEADING EDGE SCREENS WERE FOUND DAMAGED - QTY 13 NEW VANE FAN STATORS INSTALLED.
